Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Surfaces at a constant distance from the edge of regression on a surface

Ömer Tarakcı, H. Hilmi Hacisalihoglu

APPLIED MATHEMATICS AND COMPUTATION Cilt 155 · Sayı 1 · ss. 81–93 · 26.07.2004
DOI ile aç

Anahtar kelimeler

CURVATURE parallel surfaces shape operator edge of regression

Atıf için künye

Tarakcı, Ö., & Hacisalihoglu, H. H. (2004). Surfaces at a constant distance from the edge of regression on a surface. APPLIED MATHEMATICS AND COMPUTATION, 155(1), 81–93. https://doi.org/10.1016/s0096-3003%2803%2900761-6

BibTeX
@article{tarakci2004-73968,
  author = {Tarakcı, Ömer and Hacisalihoglu, H. Hilmi},
  title = {Surfaces at a constant distance from the edge of regression on a surface},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2004},
  volume = {155},
  number = {1},
  pages = {81--93},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(03)00761-6},
  url = {https://akademik.atauni.edu.tr/yayinlar/73968-surfaces-at-a-constant-distance-from-the-edge-of-regression-on-a-surface}
}